This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
On the Calculation of the Piecewise Linear Approximation to a Discrete Function
August 1975 (vol. 24 no. 8)
pp. 843-846
J. Vandewalle, Department of Electrical Engineering, Catholic University of Louvain
A repeated scanning algorithm for determining the minimax approximation to an arbitrary function by means of a piecewise linear function with a fixed number of variable knots is described, and it is compared to optimal and suboptimal methods.
Index Terms:
Discrete data, feature generation, minimax approximation, piecewise linear function, waveform seghnentation.
Citation:
J. Vandewalle, "On the Calculation of the Piecewise Linear Approximation to a Discrete Function," IEEE Transactions on Computers, vol. 24, no. 8, pp. 843-846, Aug. 1975, doi:10.1109/T-C.1975.224320
Usage of this product signifies your acceptance of the Terms of Use.